Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Took prednisone for asthma, now on augmentin for sinus infection. Painful bruising in thigh. Any side effect ?

Hello, I am concerned... Beginning in December, had a respitory infection, took amox. 3 times a better. Then developed severe asthma . Got a breathing treatment, inahlers and prednisone . I just finished the prednisone for severe asthma. Then got a bad sinus infection . I am now taking augmentin . Yesterday I noticed random (6) bruising on my right thigh and it aches a bit. I m wondering if this is from the medication and should I be concerned. The asthma is semi controlled, the sinus infection is clear, except for soreness in my lower jaw bones.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Your symptoms are related to the throat congestion ans asthma.
For asthma control use regular nebulization either with normal saline or in combination with bronchodilator such as salbutamol. Use nebulization till your symptoms are over once a day for 03 to 05 minutes. Also use a drug labelled as leukotriene receptor antagonist named as montelukast for astma as twice daily dose.
Also take Brufen for burning in the jaws as it may be related to seasonal change and sinusitis.

I hope I am sucessful in solving your query If u have further you can ask me
Get well soon
Take care
Dr. Azhar Sattar
Answered: Sat, 12 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor